Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Taking micronor missed taking pills spotting what to do now

Premium Questions

Dr.  Vjollce Mbiarra MD

Hi, I stopped taking micronor after taking it for approximately 2 years. It was difficult for me to take it regularly, sometimes missing it for days then taking them all at once to... View answer

Answered by : Dr. Vjollce Mbiarra ( OBGYN)
Dr. Rakhi Tayal MD

I am currently taking micronor and get a period every 28 days (at the end of the pack ... are all the same. What can I do to stop my period or delay it? I have heard that you can take ... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr. Aarti Abraham MD

I've recently started taking Micronor (started Sunday). I've noticed in the past three days that I'm having trouble catching my breath and feel like I have a shortness of breath . Could it be from the... View answer

Answered by : Dr. Aarti Abraham ( OBGYN)
Dr.   Jacqueline Brown MD

The pill I'm currently on is Micronor which is norethisterone based, and last week my period ... was taking my pill within in the 3 hour time slot for it. I know that after taking... View answer

Answered by : Dr. Jacqueline Brown ( OBGYN)
Dr.  Bhagyalaxmi Nalaparaju MD

Hi I am 42 and just started Micronor XXXXXXX Pill. I started taking pill today and my period was/is due start of next week, will I still get my period? l want to delay and thought by... View answer

Answered by : Dr. Bhagyalaxmi Nalaparaju ( General & Family Physician)

Public Forum Discussions

Dr. AJEET SINGH MD

then not for 4 days them bleeding again for past 5 days.. I have heard that taking two pills per day can help ...Hi I have been on micronor for 2 months the first month Inorobably bleed for half the... View answer

Answered by : Dr. AJEET SINGH ( General & Family Physician)
Dr. Anuj Dan MD

I have been on the Micronor for four years. Recently I have missed 2 weeks of taking it as we where ... a menstrual flow the first week of May. Around the 28th of April I bleed lightly for 2-3 days.... View answer

Answered by : Dr. Anuj Dan ( General & Family Physician)
Dr. Jignesh Gorasia MD

I m on Micronor (a progesterone-only pill) for about 4 months now. I have taken the pill perfectly, with only one exception of taking a pill 4 hours late but I did not have sex for... View answer

Answered by : Dr. Jignesh Gorasia ( General & Family Physician)
Dr. Saranya Ramadoss MD

.......is it going to go away with time or I should stop taking it now? I am 39 years old and using this pill ...Good evening, I have been on Micronor for the last 3 weeks and I am still dizzy, feel... View answer

Answered by : Dr. Saranya Ramadoss ( General & Family Physician)
Dr. Sujeet N Charugulla MD

Hi, Im taking Citalopram for panic attacks. Ive been given Micronor (mini pill) to try and Ive just come on my period today. A) is it safe to take citalopram with Micronor, and B) how... View answer

Answered by : Dr. Sujeet N Charugulla ( General & Family Physician)

Mobile Questions and Answers

Dr.  Aarti Abraham MD

Just continue MIcronor, you would not bleed. No need to add norethisterone.

Dr. Arun MD

yes it is some how, but you can continue with both the pills

Dr. Jyothi B L MD

Hi, If you think you are not taking pill regularly, then you would require a plan B. otherwise nothing to worry.